# SDR USAA000366

- Difficulty date: February 19, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Entrance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION IN AFT CARGO LOWER CARGO DOOR BEAM, 10 FT LONG 3 INCHES WIDE.  REPLACED BEAM PER EA 51939.  CORROSION LEVEL 1.  (M)
